# SDR DALA2020030301572

- Difficulty date: February 28, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 61,655 hours, 20,148 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5802, L/P 1508372) CORROSION ON FLOOR BEAM PREVIOUS REPAIR AT STA 1640 BTW LBL=42 AND RBL=42 AT PASSENGER FLOOR STRUCTURE. CORRECTIVE ACTION: CORROSION LEVEL 2. PREVIOUS REPAIR WAS REPLACED PER ER/A 521527-14 REV. ORIGINAL.
